Generalized open sets in hereditary generalized topological spaces

R. Ramesh, R. Mariappan

Abstract


In this paper, we introduce and study the notions of BH -sets, CH -sets and SH -sets and also we study the properties of generalized open sets in hereditary generalized topological spaces.

Full Text: PDF

How to Cite this Article:

R. Ramesh, R. Mariappan, Generalized open sets in hereditary generalized topological spaces, Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 149-159

Copyright © 2015 R. Ramesh, R. Mariappan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS